zbMATH — the first resource for mathematics

A new upper bound for diagonal Ramsey numbers. (English) Zbl 1188.05087
Summary: We prove a new upper bound for diagonal two-colour Ramsey numbers, showing that there exists a constant \(C\) such that \[ r(k + 1,k + 1) \leq k^{-C \log k/\log\log k} \binom{2k}{k} \] .

05C55 Generalized Ramsey theory
Full Text: DOI Link arXiv
[1] F. R. K. Chung, R. L. Graham, and R. M. Wilson, ”Quasi-random graphs,” Combinatorica, vol. 9, iss. 4, pp. 345-362, 1989. · Zbl 0715.05057 · doi:10.1007/BF02125347
[2] P. ErdHos and G. Szekeres, ”A combinatorial problem in geometry,” Compositio Math., vol. 2, pp. 463-470, 1935. · Zbl 0012.27010 · numdam:CM_1935__2__463_0 · eudml:88611
[3] R. L. Graham and V. Rödl, ”Numbers in Ramsey theory,” in Surveys in Combinatorics 1987, Whitehead, C., Ed., Cambridge: Cambridge Univ. Press, 1987, pp. 111-153. · Zbl 0633.05049
[4] F. P. Ramsey, ”On a problem of formal logic,” Proc. London Math. Soc., vol. 30, pp. 264-286, 1929. · JFM 55.0032.04
[5] A. Thomason, ”Pseudorandom graphs,” in Random Graphs ’85, Karoński Michałand Palka, Z., Ed., Amsterdam: North-Holland, 1987, pp. 307-331. · Zbl 0632.05045
[6] A. Thomason, ”An upper bound for some Ramsey numbers,” J. Graph Theory, vol. 12, iss. 4, pp. 509-517, 1988. · Zbl 0661.05043 · doi:10.1002/jgt.3190120406
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.